MathSciNet Relay Station
MathSciNet bibliographic data
MR1031262 05C55
Erdős, P.; Hajnal, A. Ramsey-type theorems. Combinatorics and complexity (Chicago, IL, 1987). Discrete Appl. Math. 25 (1989), no. 1-2, 37–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement